# SDR NACA2024070300004

- Difficulty date: July 3, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bulged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.4 SLAT OUTER SKIN BULGE AROUND FASTENER HOLE AT SLAT STA 100.77. CUT AND REMOVED DAMAGED PART OF SKIN, MADE DOUBLER AND FILLER, INSTALLED WITH SEALANT IAW EO 57-110 REV 1R
